# SDR GTIA050271

- Difficulty date: November 15, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Engine: Pwa JT8D219
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT CENTER WINDSHIELD LEAKING WATER, AIRCRAFT TAIL SWAP WITH N808NK.  WINDSHIELD SEALANT FOUND DELAPIDATED, RE SEALED WINDSHIELD, LEAK CHECKS GOOD.  (K)
